MENTOR TEXAS MENTOR MEMORYGEL BOOST RESTERILIZABLE GEL SIZER; SIZER, MAMMARY, BREAST IMPLANT VOLUME
Back to Search Results |
| Catalog Number |
RSZHPB480S |
| Medical Device Problem Code |
Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and a non-conformance was identified related to device malfunction.This non-conformance will be addressed through mentor¿s quality system.Reason for device explant and/or reoperation: labeling discrepancy.D4: udi: as the serial number for the device involved in the event was not provided, the full udi is currently not available.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that two 480cc mentor memorygel boost resterilizable gel sizers being used in a breast surgery were found to have labeling discrepancies during the operation.The gel sizers did not touch the patient.No adverse event was experienced by the patient.There were no reported patient consequences or procedural delays.This report is for one of two devices.
Additional Manufacturer Narrative
On (b)(6) 2024, the mentor failure analysis lab has received the device for evaluation.On (b)(6) 2024, a photo evaluation for the device was completed.Photo evaluation summary: upon visual evaluation of the images provided in the complaint, two (2) devices were observed and a discrepancy was noticed between the profile stamp in the anterior view and the one on the posterior view of both sizers.On (b)(6) 2024, the evaluation for the device was completed.Device evaluation summary: during the visual evaluation, a discrepancy was noticed between the profile stamp in the anterior view and the one on the posterior view of the mgel sizer hp boost, 480cc.Based on the information currently available, a notification was sent to mentor's manufacturing team for further investigation.Based on the manufacturing investigation conclusion, according to the evaluation performed and data records reviewed on the complaint devices, the stamp/incorrect mark on the pad printing side on this product complaint is confirmed to be a manufacturing defect.In addition, corrective actions will be implemented as part of a capa and a product issue escalation (pie) process to ensure this issue does not reoccur.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).